# SDR MALA050344

- Difficulty date: April 11, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,693 hours, 21,431 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT TAIL PIPE HOT LIGHT.  ABORTED TAKEOFF.  NO FURTHER INFORMATION AT THIS TIME.
